# SDR WTAA950087

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120083
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC523C2
- Condition: Failed
- Location: Bs 11150.0
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAX - CREW REPORTED BURNING SMELL IN CABIN FROM RIGHT RECIRCULATION FAN.  SMELL DISAPPEARED WITH FAN OFF.  MAINTENANCE DEFERRED RT RECIRCULATION FAN PER M.E.L. 21-25-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY REPLACED RIGHT RECIRCULATION FAN.  SYSTEM OPERATIONAL CHECK NORMAL.  CLEARED D.M.I. AIRCRAFT, RETURNED TO SERVICE.  (X)
